# SDR SWAA2012082206883

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 24,389 hours, 15,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LANYARD LOOSE.  SECURED LANYARD PER AMM.
